# SDR CALA2013120393420

- Difficulty date: December 2, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,328 hours, 22,005 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF DOOR 2L & 2R SHOW DISARMED ON EWD & BLINK RED AT DOORS INTERMITTENTLY.  ACCOMPLISHED PRESSURIZATION IAW THE JRH & AMM TO 0.9 DIFF FOUND DOORS NOT BLINKING.  IF THE ARM HANDLE IS SLIGHTLY TAPED THE DOOR PRESSURIZED INDICATORS START BLINKING.  FOUND L2 DOOR INNER HANDLE OUT OF RIG.  INSTALLED SLIDE SAFETY PIN, ADJUSTED INNER CONTROL HANDLE IAW AMM 52-13-00-820-001-A, OPERATIONS CHECKED GOOD.  PRESSURIZED AC WITH NO DEFECTS NOTED.  REMOVED SLIDE SAFETY PIN.
